MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, prior to a procedure, the customer observed that the irrigation was not flowing.Troubleshooting was performed, and it was confirmed that the customer was following the steps correctly.However, irrigation stil would not flow through the device.Then, it was further attempted to deploy the needle in hopes irrigation would automatically flow, but it did not work.A second delivery device was used and had the same irrigation issue.It was noted that this is likely a roller pump issue with the generator.The procedure was cancelled, and the patient was already under general anesthesia.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under general anesthesia.
 
Event or Problem Description
It was reported that, prior to a procedure, the customer observed that the irrigation was not flowing.Troubleshooting was performed, and it was confirmed that the customer was following the steps correctly.However, irrigation still would not flow through the device.Then, it was further attempted to deploy the needle in hopes irrigation would automatically flow, but it did not work.A second delivery device was used and had the same irrigation issue.It was noted that this is likely a roller pump issue with the generator.The procedure was cancelled, and the patient was already under general anesthesia.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under general anesthesia.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
925 6th avenue ne
milaca MN 56353
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22022772
Report Number2124215-2025-30805
Device Sequence Number21027479
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public(01)00855357006003(11)230919
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/20/2025
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown